# SDR FDEA201708092164

- Difficulty date: August 9, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 77,356 hours, 15,508 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LEADING EDGE RIB DOUBLER AT XOS 584 FOUND CRACKED.   A NEW DOUBLER WAS FABRICATED IAW DRAWING ARB2931, REVISION J.   REMOVED AND REPLACED THE DOUBLER IAW SRM 51-31-01-0G.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
